F.F. Bonsall and J. Duncan, Complete Normed Algebras, Springer-Verlag, New York, 1973.
Google Scholar
A.M. Gleason, A characterization of maximal ideals, J. Analyse Math. 19 (1967), 171–172.
Google Scholar
N. Jacobson and C.E. Rickart, Jordan homomorphisms of rings, Trans. Amer. Math. Soc. 69 (1950), no. 3, 479–502.
Google Scholar
K. Jarosz, Generalizations of the Gleason–Kahane–Żelazko theorem, Rocky Mountain J. Math. 21 (1991), no. 3, 915–921.
Google Scholar
J.-P. Kahane and W. Żelazko, A characterization of maximal ideals in commutative Banach algebras, Studia Math. 29 (1968), 339–343.
Google Scholar
S.H. Kulkarni, Gleason–Kahane–Żelazko theorem for real Banach algebras, J. Math. Phys. Sci. 18 (1983/84), Special Issue, S19–S28.
Google Scholar
T. Miura, S.-E. Takahasi, and G. Hirasawa, Hyers-Ulam-Rassias stability of Jordan homomorphisms on Banach algebras, J. Inequal. Appl. 2005, no. 4, 435–441.
Google Scholar
A.R. Sourour, The Gleason–Kahane–Żelazko theorem and its generalizations, in: J. Zemánek (ed.), Functional Analysis and Operator Theory, Banach Center Publ., 30, Polish Acad. Sci. Inst. Math., Warsaw, 1994, pp. 327–331.
Google Scholar
E.C. Titchmarsh, The Theory of Functions, Reprint of the second (1939) edition, Oxford University Press, Oxford, 1976.
Google Scholar
W. Żelazko, A characterization of multiplicative linear functionals in complex Banach algebras, Studia Math. 30 (1968), 83–85.
Google Scholar
A. Zivari-Kazempour, A characterisation of 3-Jordan homomorphisms on Banach algebras, Bull. Aust. Math. Soc. 93 (2016), no. 2, 301–306.
Google Scholar
A. Zivari-Kazempour, Automatic continuity of n-Jordan homomorphisms on Banach algebras, Commun. Korean Math. Soc. 33 (2018), no. 1, 165–170.
Google Scholar
A. Zivari-Kazempour, When is a bi-Jordan homomorphism bi-homomorphism?, Kragujevac J. Math. 42 (2018), no. 4, 485–493.
Google Scholar
A. Zivari-Kazempour, Characterization of n-Jordan homomorphisms and their automatic continuity on Banach algebras, Ann. Univ. Ferrara (2022). DOI: 10.1007/s11565-022-00425-6
Google Scholar